American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17.30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Robert Lee Wilson. Irreducible Lie algebras of infinite type . Proc. Amer. Math. Soc. 29 (1971) 243-249. MR 0277582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Mohan S. Putcha. On Lie rings satisfying the fourth Engel condition . Proc. Amer. Math. Soc. 28 (1971) 355-357. MR 0276288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ernest L. Stitzinger. Minimal nonnilpotent solvable Lie algebras . Proc. Amer. Math. Soc. 28 (1971) 47-49. MR 0271178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ernest L. Stitzinger. Theorems on Cartan subalgebras like some on Carter subgroups . Trans. Amer. Math. Soc. 159 (1971) 307-315. MR 0280556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Eugene F. Krause and Kenneth W. Weston. On the Lie algebra of a Burnside group of exponent $5$ . Proc. Amer. Math. Soc. 27 (1971) 463-470. MR 0276287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jerry I. Goldman. Nodal algebras of dimension $p\sp{3}$ . Proc. Amer. Math. Soc. 24 (1970) 156-160. MR 0272842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Chong-yun Chao. Infinitely many nonisomorphic nilpotent algebras . Proc. Amer. Math. Soc. 24 (1970) 126-133. MR 0248181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Linda Preiss Rothschild. On uniqueness of quasi-split real semisimple Lie algebras . Proc. Amer. Math. Soc. 24 (1970) 6-8. MR 0260814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ronald C. Hamelink. Lie algebras of characteristic $2$ . Trans. Amer. Math. Soc. 144 (1969) 217-233. MR 0251090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James F. Hurley. Ideals in Chevalley algebras . Trans. Amer. Math. Soc. 137 (1969) 245-258. MR 0237589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gordon Brown. Lie algebras of characteristic three with nondegenerate Killing form. . Trans. Amer. Math. Soc. 137 (1969) 259-268. MR 0241485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Nolan R. Wallach. Induced representations of Lie algebras. II . Proc. Amer. Math. Soc. 21 (1969) 161-166. MR 0237590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] F. W. Lemire. Irreducible representations of a simple Lie algebra admitting a one-dimensional weight space . Proc. Amer. Math. Soc. 19 (1968) 1161-1164. MR 0231872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Eugene A. Klotz. Isomorphisms of simple Lie rings . Trans. Amer. Math. Soc. 130 (1968) 337-352. MR 0223418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] V. K. Balachandran. Simple systems of roots in $L\sp{\ast} $-algebras . Trans. Amer. Math. Soc. 130 (1968) 513-524. MR 0231871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Shigeaki Tôgô. Outer derivations of Lie algebras . Trans. Amer. Math. Soc. 128 (1967) 264-276. MR 0213406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Knopfmacher. On the isomorphism problem for Lie algebras . Proc. Amer. Math. Soc. 18 (1967) 898-901. MR 0218414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Stanley Page and R. W. Richardson. Stable subalgebras of Lie algebras and associative algebras . Trans. Amer. Math. Soc. 127 (1967) 302-312. MR 0206065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] G. Hochschild. An addition to Ado's theorem . Proc. Amer. Math. Soc. 17 (1966) 531-533. MR 0194482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Richard T. Barnes. On splitting fields for certain Lie algebras of prime characteristic . Proc. Amer. Math. Soc. 17 (1966) 930-935. MR 0194480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Richard E. Block. On the Mills-Seligman axioms for Lie algebras of classical type . Trans. Amer. Math. Soc. 121 (1966) 378-392. MR 0188356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] John R. Schue. Symmetry for the enveloping algebra of a restricted Lie algebra . Proc. Amer. Math. Soc. 16 (1965) 1123-1124. MR 0185045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Thomas Sherman. Representations of Lie algebras by normal operators . Proc. Amer. Math. Soc. 16 (1965) 1125-1129. MR 0183817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Robert H. Oehmke. On a class of Lie algebras . Proc. Amer. Math. Soc. 16 (1965) 1107-1113. MR 0191930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] G. Leger. A particular class of Lie algebras . Proc. Amer. Math. Soc. 16 (1965) 293-296. MR 0171823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Byoung-song Chwe. On the commutativity of restricted Lie algebra . Proc. Amer. Math. Soc. 16 (1965) 547. MR 0180633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Leonard E. Ross. Representations of graded Lie algebras . Trans. Amer. Math. Soc. 120 (1965) 17-23. MR 0185043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Byoung-song Chwe. Relative homological algebra and homological dimen- sion of Lie algebras . Trans. Amer. Math. Soc. 117 (1965) 477-493. MR 0171825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] David A. Smith. Chevalley bases for Lie modules . Trans. Amer. Math. Soc. 115 (1965) 283-299. MR 0195996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Gordon Brown. A remark on semi-simple Lie algebras . Proc. Amer. Math. Soc. 15 (1964) 518. MR 0163991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2